# SDR 02FDEA00972

- Difficulty date: December 27, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 26,115 hours, 14,866 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM OUTBOARD, LOWER FLANGE SIDE IS GOUGED JUST BELOW FASTENER HOLES BS 760-848, LBL 51, WL 208.  LONGITUDINAL FLOORBEAM, BS 760-848, FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED DAMAGED BEAM, FABRICATED, ALODINED, PRIMED AND INSTALLED REPLACEMENT BEAM IAW SRM.
